# SDR IPXA2016011998028

- Difficulty date: January 6, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 53,259 hours, 17,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148T21306
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK INDICATION WAS FOUND ON FASTENER HOLE OF THE BULKHEAD OUTER CHORD STRAP AT BS 1725.5.  DURING REPAIR PROCESS OF THE BULKHEAD OUTER CHORD STRAP, CRACK BE FOUND ON FUSELAGE SKIN PN:148T3121-2.  REPAIR BULKHEAD OUTER CHORD STRAP AND SKIN IAW SRM 53-80-01, REPAIR 5, DETAIL III, REV 64.
